Alert archive / Montana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Billings, MT

May 21, 2016Rosebud County, Montana

NWS Billings, MT issued this severe thunderstorm warning at May 21, 2016, 5:41 PM MDT for Rosebud County, Montana. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2016, 5:41 PM MDT (23:41 UTC)
Expired
May 21, 2016, 6:26 PM MDT
In force
45 min
Issued by
NWS Billings, MT
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Rosebud County, MT

The radar

The Billings radar (KBLX), 131 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 5:55 PM MDTHAIL 0.55 N Lame Deer, MT
May 21, 6:00 PM MDTHAIL 0.75Forsyth, MT
May 21, 6:04 PM MDTHAIL 0.755 Nw Forsyth, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:26 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 11.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2016-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2016-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS55 KBYZ 212341
SVRBYZ
MTC087-220045-
/O.NEW.KBYZ.SV.W.0009.160521T2341Z-160522T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
541 PM MDT SAT MAY 21 2016

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROSEBUD COUNTY IN SOUTHEASTERN MONTANA...

* UNTIL 645 PM MDT

* AT 539 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ACROSS
  WESTERN AND SOUTHERN ROSEBUD COUNTY...MOVING NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLSTRIP...FORSYTH...LAME DEER...ASHLAND...ROSEBUD...BIRNEY...
  ROCK SPRINGS...VANANDA...BRANDENBERG...INGOMAR...BIRNEY VILLAGE...
  ANGELA...HATHAWAY...
  CARTERSVILLE AND NORTHERN CHEYENNE INDIAN RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4684 10609 4518 10628 4518 10677 4567 10673
      4569 10691 4582 10687 4583 10694 4613 10694
      4614 10701 4639 10703 4639 10715 4648 10718
      4650 10780 4674 10781 4685 10789
TIME...MOT...LOC 2339Z 173DEG 91KT 4563 10680 

HAIL...1.25IN
WIND...60MPH
 
$$

HOOLEY
2 follow-up statements
191 
WWUS55 KBYZ 212350
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
550 PM MDT SAT MAY 21 2016

MTC087-220045-
/O.CON.KBYZ.SV.W.0009.000000T0000Z-160522T0045Z/
ROSEBUD MT-
550 PM MDT SAT MAY 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR ROSEBUD COUNTY...

AT 548 PM MDT...A LINE OF SEVERE THUNDERSTORMS CONTINUE ACROSS
WESTERN AND SOUTHERN ROSEBUD COUNTY...MOVING NORTH AT 35 MPH.


HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLSTRIP...FORSYTH...LAME DEER...ROSEBUD...BIRNEY...CARTERSVILLE...
BIRNEY VILLAGE AND NORTHERN CHEYENNE INDIAN RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4649 10638 4518 10628 4518 10677 4567 10673
      4569 10691 4582 10687 4582 10690 4587 10690
      4583 10694 4618 10692 4622 10696 4644 10694
      4646 10703 4648 10692 4654 10686 4657 10682
      4665 10680
TIME...MOT...LOC 2348Z 173DEG 91KT 4587 10684 

HAIL...1.25IN
WIND...60MPH
 
$$

HOOLEY
094 
WWUS55 KBYZ 220026
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
626 PM MDT SAT MAY 21 2016

MTC087-220031-
/O.CAN.KBYZ.SV.W.0009.000000T0000Z-160522T0045Z/
ROSEBUD MT-
626 PM MDT SAT MAY 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR ROSEBUD COUNTY IS CANCELLED...
    
THE LINE OF SEVERE THUNDERSTORMS ACROSS WESTERN AND SOUTHERN ROSEBUD
COUNTY WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...BRIEF HEAVY RAIN
AND SMALL HAIL WILL REMAIN LIKELY WITH THESE THUNDERSTORMS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTH CENTRAL AND SOUTHEASTERN MONTANA.

LAT...LON 4649 10638 4518 10628 4518 10677 4567 10673
      4569 10691 4582 10687 4582 10690 4587 10690
      4583 10694 4618 10692 4622 10696 4644 10694
      4646 10703 4648 10692 4654 10686 4657 10682
      4665 10680
TIME...MOT...LOC 0018Z 173DEG 91KT 4671 10699 

$$

HOOLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:07 PM MDT, 34 minutes earlier.

Area forecast discussion, May 21, 5:07 PM MDT, 34 minutes before
Area Forecast Discussion...Updated
National Weather Service Billings MT
507 PM MDT SAT MAY 21 2016

.UPDATE...
Updating to remove Golden Valley, Musselshell and Yellowstone
Counties from Severe Thunderstorm Watch. Cold front was still
moving through counties further east and Watch continues there.
New watch was issued for remainder of SE MT til 06Z. Arthur

&&

.SHORT TERM...valid for Tdy and Sun...

A line of thunderstorms was working it/s way NNE through the
western part of the forecast area this afternoon. Received report
of very heavy rain and half-inch hail from a storm that moved
through Big Timber. These storms were not located in unstable air
due to the heavy cloud cover that has persisted through the day,
but were being aided by frontogenesis and vorticity advection.
Further E...mainly E of KBIL...visible satellite showed that low
clouds had cleared out and thin cirrus was moving through the
area. Convection-allowing models lifted the western line of
storms N through the afternoon, then formed other storms around
Rosebud/Custer Counties during the evening as a cold front moves E
through the area. The far two eastern counties remain capped due
to strong SE low-level flow. Models were in agreement that the
strongest storms will be the western ones moving north. Cannot
rule out other strong storms east of KBIL in the Rosebud/Custer
County area as the system/s cold front makes it/s way E into this
area by 03z. Noted that very strong bulk effective shear was
moving E with time and the shear may be too strong to support the
eastern storms this evening. Had highest PoPs E of KBIL tonight.
Once area of storms becomes established, it should move quickly E
with the cold front.

The upper low will move E along the Canadian border Sun. through
Monday. The flow over the area turns W with energy moving through
the flow. Kept the idea of afternoon/evening showers and
thunderstorms. Instability will be much lower with capes of a few
hundred joules/kg. Temperatures will be near normal. Arthur

.LONG TERM...valid for Mon...Tue...Wed...Thu...Fri...

No changes to the extended forecast this afternoon. Upper low
spinning just northeast of the state will continue to fill Tuesday
into Wednesday with weak energy rotating through eastern Montana
keeping a chance of precipitation in the forecast. Weak ridging
and generally light flow aloft build into the area from the west
Wednesday into Thursday. This pattern sets up well for isolated to
scattered airmass type showers and thunderstorms each afternoon
and evening given the recent moisture we have seen over the
Northern Rockies. High temperatures look very seasonal in the 65
to 75 degree range through the extended period. Chambers
&&

.AVIATION...

Isolated to scattered showers and thunderstorms are expected
across the forecast area through this evening. Already have
reports of heavy rain and small hail occurring west of Billings
this afternoon. Expect a few strong to severe thunderstorms
through 03z with large hail the main threat. Local MVFR/IFR
conditions in heavy rain can be expected near convection. Gusty
southeast winds will continue into the night over Carter and
Fallon counties with gusts around 40kts. Westerly winds of 20 to
30kts will spread from west to east across the area with a cold
front tonight...generally in the wake of convection. Stratus is
likely to redevelop overnight generally east of a Miles City to
Broadus line with IFR to occasional LIFR conditions. Chambers
&&

.PRELIMINARY POINT TEMP/POPS...

    Tdy Sun     Mon     Tue     Wed     Thu     Fri
-------------------------------------------------------
BIL 074 046/068 044/067 044/068 047/068 047/069 048/070
    3/T 32/T    22/T    23/T    33/T    33/T    33/T
LVM 063 038/059 040/060 038/062 040/064 040/065 040/066
    5/T 23/T    34/T    44/T    43/T    33/T    33/T
HDN 079 045/071 041/071 042/070 048/070 048/071 050/072
    2/T 32/T    22/T    22/T    23/T    33/T    33/T
MLS 086 053/073 047/072 047/071 050/071 050/071 050/072
    2/T 52/T    22/T    22/T    33/T    33/T    33/T
4BQ 085 049/071 042/072 043/071 048/069 047/069 048/071
    3/T 53/T    22/T    22/T    33/T    33/T    33/T
BHK 075 049/073 042/071 042/070 047/069 047/068 048/069
    2/T 43/T    22/T    22/T    33/T    33/T    33/T
SHR 079 042/066 038/068 040/066 043/065 043/066 044/066
    2/T 22/T    12/T    22/T    33/T    33/T    33/T

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Severe Thunderstorm Watch 188 in effect until 9 PM MDT this
      evening FOR ZONES 30-31-38-57-58.
     Severe Thunderstorm Watch 189 in effect until midnight MDT
      tonight FOR ZONES 32-33-36-37.
WY...Severe Thunderstorm Watch 188 in effect until 9 PM MDT this
      evening FOR ZONES 98-99.

&&

weather.gov/billings
Hazardous weather outlook, May 21, 2:41 PM MDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
241 PM MDT SAT MAY 21 2016

MTZ028>042-056>058-063>068-WYZ098-099-212145-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS-
241 PM MDT SAT MAY 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 21, 3:26 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
326 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             BILLINGS                46.07N 108.47W
05/21/2016  M1.00 INCH       YELLOWSTONE        MT   PUBLIC

0304 PM     TSTM WND GST     1 NW BURGESS JUNCTION   44.79N 107.54W
05/21/2016  M53.00 MPH       SHERIDAN           WY   MESONET

&&

LD
Local storm report, May 21, 3:42 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
342 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             5 WNW BILLINGS          45.80N 108.60W
05/21/2016  M1.75 INCH       YELLOWSTONE        MT   TRAINED SPOTTER

            BETWEEN GOLF BALL AND HEN EGG.

0322 PM     HAIL             6 WNW BILLINGS          45.80N 108.63W
05/21/2016  M0.88 INCH       YELLOWSTONE        MT   TRAINED SPOTTER

0300 PM     HAIL             BILLINGS                45.82N 108.59W
05/21/2016  M2.00 INCH       YELLOWSTONE        MT   PUBLIC

&&

LD
Local storm report, May 21, 3:46 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
346 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND GST     15 NW BURGESS JCT       44.94N 107.71W
05/21/2016  M58.00 MPH       SHERIDAN           WY   MESONET

0318 PM     TSTM WND GST     17 S FORT SMITH         45.07N 107.89W
05/21/2016  M61.00 MPH       BIG HORN           MT   MESONET

0300 PM     HAIL             BILLINGS                45.82N 108.59W
05/21/2016  M2.00 INCH       YELLOWSTONE        MT   PUBLIC

            INDIVIDUALS INJURED BY HAIL.

&&

LD
Local storm report, May 21, 5:06 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
506 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND GST     1 SSE BAKER             46.35N 104.26W
05/21/2016  M51.00 MPH       FALLON             MT   ASOS

0430 PM     HAIL             MELSTONE                46.60N 107.87W
05/21/2016  M1.00 INCH       MUSSELSHELL        MT   CO-OP OBSERVER

0426 PM     TSTM WND GST     2 SSW SHERIDAN          44.77N 106.97W
05/21/2016  M56.00 MPH       SHERIDAN           WY   ASOS

0417 PM     TSTM WND GST     1 SSE BAKER             46.35N 104.26W
05/21/2016  M52.00 MPH       FALLON             MT   ASOS

0410 PM     TSTM WND GST     9 SE MUSSELSHELL        46.43N 107.96W
05/21/2016  M60.00 MPH       MUSSELSHELL        MT   TRAINED SPOTTER

            STRONG WINDS WITH THE LARGEST HAIL UP TO THE SIZE OF
            QUARTERS.

0410 PM     HAIL             9 SE MUSSELSHELL        46.43N 107.96W
05/21/2016  M1.00 INCH       MUSSELSHELL        MT   TRAINED SPOTTER

            STRONG WINDS WITH THE LARGEST HAIL UP TO THE SIZE OF
            QUARTERS.

0345 PM     HAIL             5 E ROUNDUP             46.44N 108.44W
05/21/2016  M1.00 INCH       MUSSELSHELL        MT   TRAINED SPOTTER

0342 PM     HAIL             7 S ROUNDUP             46.36N 108.52W
05/21/2016  M0.25 INCH       MUSSELSHELL        MT   TRAINED SPOTTER

0341 PM     TSTM WND GST     2 SSW SHERIDAN          44.77N 106.97W
05/21/2016  M54.00 MPH       SHERIDAN           WY   ASOS

0334 PM     TSTM WND GST     1 SSE BAKER             46.35N 104.26W
05/21/2016  M51.00 MPH       FALLON             MT   ASOS

&&

LD
Special weather statement, May 21, 5:10 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
510 PM MDT SAT MAY 21 2016

WYZ098-099-220015-
SHERIDAN FOOTHILLS WY-NORTHEAST BIG HORN MOUNTAINS WY-
510 PM MDT SAT MAY 21 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 507 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF BUFFALO WYOMING...MOVING NORTH AT 40 MPH.

HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN...BIG HORN...CLEARMONT...STORY...UCROSS...
LEITER AND BANNER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4457 10702 4499 10698 4499 10603 4456 10620
      4456 10698
TIME...MOT...LOC 2307Z 195DEG 38KT 4464 10655

GILSTAD
Special weather statement, May 21, 5:22 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
522 PM MDT SAT MAY 21 2016

MTZ031-038-057-058-212345-
SOUTHERN ROSEBUD MT-NORTHERN ROSEBUD MT-NORTHERN BIG HORN MT-
SOUTHERN BIG HORN MT-
522 PM MDT SAT MAY 21 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 521 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF BUSBY...OR 32 MILES SOUTH OF COLSTRIP...MOVING
NORTH AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAME DEER...BUSBY AND NORTHERN CHEYENNE INDIAN RESERVATION.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM MDT.

LAT...LON 4533 10669 4536 10694 4582 10703 4578 10637
TIME...MOT...LOC 2321Z 189DEG 34KT 4542 10680

CHAMBERS

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 6:08 PM MDTSpecial Weather StatementBYZPowder River52 min
May 20, 6:19 PM MDTSpecial Weather StatementBYZBig Horn41 min
May 20, 6:41 PM MDTSpecial Weather StatementBYZPowder River64 min
May 20, 7:01 PM MDTSpecial Weather StatementBYZCarter59 min
May 20, 7:05 PM MDTSevere Thunderstorm WarningBYZPowder River55 min
May 20, 7:20 PM MDTSpecial Weather StatementBYZPowder River55 min
May 20, 7:47 PM MDTSpecial Weather StatementBYZCuster58 min
May 20, 8:14 PM MDTSpecial Weather StatementBYZCarbon61 min
May 20, 8:16 PM MDTSpecial Weather StatementBYZPowder River59 min
May 20, 8:22 PM MDTSpecial Weather StatementBYZRosebud38 min
May 20, 8:57 PM MDTSevere Thunderstorm WarningBYZCarbon33 min
May 20, 9:02 PM MDTSpecial Weather StatementBYZRosebud43 min
May 20, 9:29 PM MDTSpecial Weather StatementBYZStillwater46 min
May 20, 10:54 PM MDTSpecial Weather StatementBYZGolden Valley51 min
May 20, 11:28 PM MDTSpecial Weather StatementBYZStillwater32 min
May 21, 12:45 AM MDTSpecial Weather StatementBYZStillwater3 hr
May 21, 1:03 PM MDTSpecial Weather StatementBYZSweet Grass27 min
May 21, 1:42 PM MDTSpecial Weather StatementBYZCarbon, Stillwater63 min
May 21, 2:01 PM MDTSevere Thunderstorm WarningBYZCarbon, Stillwater59 min
May 21, 2:12 PM MDTSevere Thunderstorm WarningBYZStillwater52 min
May 21, 2:40 PM MDTSevere Thunderstorm WarningBYZBig Horn, Carbon, Golden Valley, Musselshell, Stillwater, Wheatland and 1 more65 min
May 21, 3:29 PM MDTSevere Thunderstorm WarningBYZMusselshell, Yellowstone61 min
May 21, 3:50 PM MDTTornado WarningBYZMusselshell, Yellowstone25 min
May 21, 4:16 PM MDTSevere Thunderstorm WarningBYZMusselshell, Rosebud, Treasure, Yellowstone59 min
May 21, 5:22 PM MDTSpecial Weather StatementBYZ23 min
May 21, 5:57 PM MDTSevere Thunderstorm WarningBYZBig Horn, Powder River, Rosebud63 min

Nearby

Severe Thunderstorm Warnings in Montana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.